# SDR AALA201707069020

- Difficulty date: July 3, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Aircraft: N976NN
- Make and model: Boeing 737823
- Aircraft serial: 33243
- Aircraft time: 6,456 hours, 2,529 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control Panel
- Part number: 233A22293
- Condition: Failed
- Location: Cockpit Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPT BACKGROUND LIGHT BEHIND CAPTAIN`S GLARESHIELD MIC SWITCH BURNED OUT WITH ACCOMPANIED FAINT ELECTRICAL ODOR. REMOVED & REPLACED THE FLOOD LIGHT CONTROL PANEL IAW 33-11-21, OPS OK.   THE AIRCRAFT WAS GROUNDED.
